Home Print this page Email this page
Users Online: 344
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 7  |  Issue : 4  |  Page : 263-265

Disulfiram-induced hyperpigmentation


1 Department of Pharmacology, PGIMS, Rohtak, Haryana, India
2 Department of Psychiatry, PGIMS, Rohtak, Haryana, India

Correspondence Address:
Dr. Kartik Nayak
Department of Pharmacology, PGIMS, Rohtak, Haryana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijhas.IJHAS_44_18

Rights and Permissions

Abnormal pigmentation of skin is a less morbid condition but can be more distressing to the patient and a major cause of psychological distress. Disulfiram is the first-line drug for the treatment of alcohol dependence. It inhibits acetaldehyde dehydrogenase resulting in accumulation of aldehyde component of ethanol metabolism leading to unpleasant effects. Disulfiram-induced dermatological disorders correspond to an intermediate rate of adverse reactions, and occurrence of hyperpigmentation is a very rare phenomenon. In this submission, we report a case of disulfiram-induced hyperpigmentation in a patient being treated for alcohol dependence.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed153    
    Printed0    
    Emailed0    
    PDF Downloaded13    
    Comments [Add]    

Recommend this journal